Skip to main content Accessibility help
×
Home
  • Cited by 23
  • Print publication year: 2014
  • Online publication date: October 2014

5 - The conjectural connections between automorphic representations and Galois representations

Related content

Powered by UNSILO
[ABD+66] M., Artin, J. E., Bertin, M., Demazure, P., Gabriel, A., Grothendieck, M., Raynaud, and J.-P., Serre, Schémas en groupes. Fasc. 7: Exposés 23 à 26, Séminaire de Géométrie Algébrique de l'Institut des Hautes Études Scientifiques, vol. 1963/64, Institut des Hautes Études Scientifiques, Paris, 1965/1966. MR 0207710 (34 #7525)
[ABV92] Jeffrey, Adams, Dan, Barbasch, and David A., Vogan Jr., The Lang-lands classification and irreducible characters for real reductive groups, Progress in Mathematics, vol. 104, Birkhäuser Boston Inc., Boston, MA, 1992. MR MR1162533 (93j:22001)
[Art02] James, Arthur, A note on the automorphic Langlands group, Canad. Math. Bull. 45 (2002), no. 4, 466–482, Dedicated to Robert V. Moody. MR MR1941222 (2004a:11120)
[Bor79] A., Borel, Automorphic L-functions, Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 2, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 27–61. MR MR546608 (81m:10056)
[BR94] Don, Blasius and Jonathan D., Rogawski, Zeta functions of Shimura varieties, Motives (Seattle, WA, 1991), Proc. Sympos. Pure Math., vol. 55, Amer. Math. Soc., Providence, RI, 1994, pp. 525–571. MR MR1265563 (95e:11051)
[Bru03] Farrell, Brumley, Maass cusp forms with quadratic integer coefficients, Int. Math.Res.Not. (2003), no. 18, 983–997. MR 1962012 (2004d:11025)
[BW00] A., Borel and N., Wallach, Continuous cohomology, discrete subgroups, and representations of reductive groups, second edn., Mathematical Surveys and Monographs, vol. 67, American Mathematical Society, Providence, RI, 2000. MR MR1721403 (2000j:22015)
[BZ77] I. N., Bernstein and A. V., Zelevinsky, Induced representations of reductive p-adic groups. I, Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 4, 441–472. MR MR0579172 (58 #28310)
[Car79] P., Cartier, Representations of p-adic groups: a survey, Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 111–155. MR MR546593 (81e:22029)
[CHT08] Laurent, Clozel, Michael, Harris, and Richard, Taylor, Automorphy for some l-adic lifts of automorphic mod l Galois representations, Pub. Math. IHES 108 (2008), 1–181.
[Clo90] Laurent, Clozel, Motifs et formes automorphes: applications du principe de fonctorialité, Automorphic forms, Shimura varieties, and L-functions, Vol. I (Ann Arbor, MI, 1988), Perspect. Math., vol. 10, Academic Press, Boston, MA, 1990, pp. 77–159. MR MR1044819 (91k:11042)
[Gro99] Benedict H., Gross, Algebraic modular forms, Israel J. Math. 113 (1999), 61–93. MR MR1729443 (2001b:11037)
[Gro07] Benedict H., Gross, Odd Galois representations, preprint, 2007.
[Jan03] Jens Carsten, Jantzen, Representations of algebraic groups, second edn., Mathematical Surveys and Monographs, vol. 107, American Mathematical Society, Providence, RI, 2003. MR MR2015057 (2004h:20061)
[JS81] H., Jacquet and J. A., Shalika, On Euler products and the classification of automorphic forms. II, Amer. J. Math. 103 (1981), no. 4, 777–815. MR MR623137 (82m:10050b)
[Kna01] Anthony W., Knapp, Representation theory of semisimple groups, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 2001, An overview based on examples, Reprint of the 1986 original. MR MR1880691 (2002k:22011)
[Kna02] Anthony W., Knapp, Lie groups beyond an introduction, second edn., Progress in Mathematics, vol. 140, Birkhäuser Boston Inc., Boston, MA, 2002. MR MR1920389 (2003c:22001)
[Kot84] Robert E., Kottwitz, Stable trace formula: cuspidal tempered terms, Duke Math. J. 51 (1984), no. 3, 611–650. MR MR757954 (85m:11080)
[Lan79] R. P., Langlands, On the notion of an automorphic representation, Auto-morphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 203–207.
[Lan97] R. P., Langlands, Representations of abelian algebraic groups, Pacific J. Math. (1997), Special Issue, 231–250, Olga Taussky-Todd: in memoriam. MR MR1610871 (99b:11125)
[Sar02] Peter, Sarnak, Maass cusp forms with integer coefficients, A panorama of number theory or the view from Baker' garden (Zürich, 1999), Cambridge University Press, Cambridge, 2002, pp. 121–127. MR 1975448 (2004c:11053)
[Ser79] Jean-Pierre, Serre, Groupes algébriques associés aux modules de Hodge-Tate, Journées de Géométrie Algébrique de Rennes. (Rennes, 1978), Vol. III, Astérisque, vol. 65, Soc. Math. France, Paris, 1979, pp. 155–188. MR MR563476 (81j:14027)
[Spr79] T. A., Springer, Reductive groups, Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 3–27. MR MR546587 (80h:20062)
[Tan57] Yutaka, Taniyama, L-functions of number fields and zeta functions of abelian varieties, J. Math. Soc. Japan 9 (1957), 330–366. MR 0095161 (20 #1667)
[Tay08] Richard, Taylor, Automorphy for some l-adic lifts of automorphic mod l Galois representations. II, Pub. Math. IHES 108 (2008), 183–239.
[Tit79] J., Tits, Reductive groups over local fields, Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 29–69. MR MR546588 (80h:20064)
[Vog93] David A., Vogan Jr., The local Langlands conjecture, Representation theory of groups and algebras, Contemp. Math., vol. 145, Amer. Math. Soc., Providence, RI, 1993, pp. 305–379. MR MR1216197 (94e:22031)
[Wal81] Michel, Waldschmidt, Transcendance et exponentielles en plusieurs variables, Invent. Math. 63 (1981), no. 1, 97–127. MR MR608530 (82k:10042)
[Wal82] Michel, Waldschmidt, Sur certains caractères du groupe des classes d'idèles d'un corps de nombres, Seminar on Number Theory, Paris 1980-81 (Paris, 1980/1981), Progr. Math., vol. 22, Birkhäuser Boston, Boston, MA, 1982, pp. 323–335. MR MR693328 (85c:11097)
[Wal85] J.-L., Waldspurger, Quelques propriétés arithmétiques de certaines formes automorphes sur GL(2), Compositio Math. 54 (1985), no. 2, 121–171. MR MR783510 (87g:11061a)